Open Journal of Discrete Mathematics

Open Journal of Discrete Mathematics

ISSN Print: 2161-7635
ISSN Online: 2161-7643
www.scirp.org/journal/ojdm
E-mail: ojdm@scirp.org
"Some Switching Invariant Prime Graphs"
written by S. K. Vaidya, U. M. Prajapati,
published by Open Journal of Discrete Mathematics, Vol.2 No.1, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Prime Labeling of Pan Graph and Its Line, Middle and Duplication Graph
2020
[2] Neighbourhood prime labelling on some path related graphs
2018
[3] Some Labeling Techniques of Kusudama Flower Graph
Mathematics Today, 2018
[4] Study of Composite and Prime Labelling
2017
[5] Prime labeling in the context of duplication of graph elements in K2, n
2017
[6] Some Labeling Techniques of Braided Star Graph
International Journal of Mathematics And its Applications, 2017
[7] Composite Labelling of Graphs
2017
[8] Some Results on Prime Labeling
Open Journal of Discrete Mathematics, 2014
[9] Some results on prime labeling of graphs
Internat. J. Math. Comput. Res, 2014
[10] Discussion on some advanced topics in graph theory
Indian ETD Repository @ INFLIBNET, 2014
[11] Some new results on prime cordial labeling
ISRN Combinatorics.Hindawi Publishing Corporation, 2014
[12] Some Results on Prime Cordial Labeling Of Graphs
INTERNATIONAL JOURNAL OF MATHEMATICS, 2014
[13] Prime labeling in the context of duplication of graph elements
International Journal of Mathematics and Soft Computing, 2013
[14] Some New Results on Domination Integrity of Graphs
2012
[15] Some new results on prime graphs
Open Journal of Discrete Mathematics, 2012
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top